Advanced

An expansive multiplier property for operator-valued Bergman inner functions

Olofsson, Anders LU (2009) In Mathematische Nachrichten 282(10). p.1451-1460
Abstract
We show that operator-valued Bergman inner functions have the so-called expansive multiplier property generalizing a well-known result of Hedenmalm in the scalar case. This analysis leads to norm bounds for input output maps for a related class of discrete time linear systems. The proof uses properties of the biharmonic Green function. (C) 2009 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
standard unweighted Bergman space, input output map, Operator-valued Bergman inner function, discrete time linear system, biharmonic Green, function
in
Mathematische Nachrichten
volume
282
issue
10
pages
1451 - 1460
publisher
John Wiley & Sons
external identifiers
  • wos:000271387100007
  • scopus:76849105005
ISSN
0025-584X
DOI
10.1002/mana.200610807
language
English
LU publication?
yes
id
d21c9a60-f52e-4284-96bd-5940c71fbdf3 (old id 1504990)
date added to LUP
2009-11-24 17:11:32
date last changed
2017-03-19 03:30:08
@article{d21c9a60-f52e-4284-96bd-5940c71fbdf3,
  abstract     = {We show that operator-valued Bergman inner functions have the so-called expansive multiplier property generalizing a well-known result of Hedenmalm in the scalar case. This analysis leads to norm bounds for input output maps for a related class of discrete time linear systems. The proof uses properties of the biharmonic Green function. (C) 2009 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim},
  author       = {Olofsson, Anders},
  issn         = {0025-584X},
  keyword      = {standard unweighted Bergman space,input output map,Operator-valued Bergman inner function,discrete time linear system,biharmonic Green,function},
  language     = {eng},
  number       = {10},
  pages        = {1451--1460},
  publisher    = {John Wiley & Sons},
  series       = {Mathematische Nachrichten},
  title        = {An expansive multiplier property for operator-valued Bergman inner functions},
  url          = {http://dx.doi.org/10.1002/mana.200610807},
  volume       = {282},
  year         = {2009},
}